... everyday without any side effect,as being Supplement B12
Hello agdesai, & welcome to the site. Sorry no one has answered your question in so long. I am not a doctor, but have not read or heard of the supplement of B-12 being of any advantage to correcting glaucoma. Was this a suggestion from a reputable doctor? If so, & you have been taking it, how is it working for you? This is all I have found about this:
Vitamin B12 in the form of cyanocobalamin is contraindicated in early Leber's disease, which is hereditary optic nerve atrophy. Cyanocobalamin can cause severe and swift optic atrophy, but other forms of vitamin B12 are available. However, the sources of this statement are not clear, while an opposing view concludes: "The clinical picture of optic neuropathy associated with vitamin B12 deficiency shows similarity to that of Leber's disease optic neuropathy. Both involve the nerve fibres of the papillomacular bundle. The present case reports suggest that optic neuropathy in patients carrying a primary LHON mtDNA mutation may be precipitated by vitamin B12 deficiency. Therefore, known carriers should take care to have an adequate dietary intake of vitamin B12 and malabsorption syndromes like those occurring in familial pernicious anaemia or after gastric surgery should be excluded."
Definition of Glaucoma: A condition of increased fluid pressure inside the eye (intraocular pressure). This increased pressure damages the optic nerve causing partial vision loss, with blindness as a possible, eventual outcome. There are at least 40 different medications used for glaucoma, but I have not seen the use of vitamin B 12 anywhere. I do wish you well, & hope this helps you understand this a bit better...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 19 Oct 2013 • 1 answer
How can a 55 yr old glaucoma patient with only 6% eyesight left retain the remaining eyesight? Uses?
Posted 26 Dec 2013 • 2 answers
Posted 17 Sep 2016 • 0 answers